MathSciNet Relay Station
MathSciNet bibliographic data
MR2479998 35L65 (76L05)
Shelkovich, V. M. Singular solutions of $\delta$- and $\delta'$-shock wave type of systems of conservation laws, and transport and concentration processes. (Russian) Uspekhi Mat. Nauk 63 (2008), no. 3(381), 73--146; translation in Russian Math. Surveys 63 (2008), no. 3, 473–546
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement